首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:BAYES ESTIMATORS OF THE SCALE PARAMETER OF A GENERALIZED GAMMA TYPE MODEL
  • 本地全文:下载
  • 作者:Gaurav Shukla ; Vinod Kumar
  • 期刊名称:Journal of Reliability and Statistical Studies
  • 印刷版ISSN:0974-8024
  • 电子版ISSN:2229-5666
  • 出版年度:2008
  • 卷号:1
  • 期号:1
  • 页码:54-60
  • 出版社:Ankur Printing Palace
  • 摘要:Bayes estimators of the scale parameter of a generalized gamma type model are obtained for different priors. For the proposed prior, Bayes estimator of θfor given p and k=1 coincides with MLE of θif c=2, whereas Bayes estimator of hazard rate function of θgiven p and k coincides with its MLE. Thumb's rule has been used for constructing a conjugate prior for θ. Bayes estimators of reliability function and hazard rate function have also been obtained
  • 关键词:Lifetime Model; Bayes estimator; Maximum Likelihood Estimator; Prior; Reliability ;Function; Hazard Rate Function
国家哲学社会科学文献中心版权所有